# SDR YENA2024071100949

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 7,346 hours, 1,080 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS). '( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); SYSTEM TROUBLESHOT IAW TSM 28-28-00-810-874-A. NO DEFECT NOTED. ACT AUTOMATIC TRANSFER SYSTEM OPERATIONAL SATISFACTORY IAW AMM 28-28-00-710-005-A.THIS CLEARS MDDR MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
